# SDR SWAA2025040922421

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 58,501 hours, 32,236 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE NEEDS ADJUSTMENT <[01].  REPLACED AFT ENTRY DOOR SLIDE IAW MT 725-61-06-AE.
